# SDR DALA13022879201

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1176-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK FROM FS 1307 - 1176 BETWEEN LONGERONS 28L AND 27L HAS MULTIPLE AREAS OF CORROSION.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR IAW DWG 5965794 AND SRM 53-40-01, PG 40.
